# SDR DALA2024011700731

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 28,012 hours, 3,549 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Iced
- Location: R4
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3331 AFTER LANDING F/A HAD HARD TIME DISARMING 4R DUE TO HEAVY FROST ON DISARMING MECHANISM. WE DID FLY THROUGH SOME ICING ON DESCENT. CORRECTIVE ACTION: RECYCLE 4R DOOR AND ARMING/DISARMING MECHANISM. NO DEFECTS NOTED. (5151048)
